# SDR C2XA02BT050

- Difficulty date: September 4, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 2,767 hours, 2,085 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EWR---CO3491, CREW REPORTED, BAGG EXT BTL INOP MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED BAGGAGE COMPARTMENT FIRE BOTTLES IAW EMB145 MM 26-03-01.  OPS CHECKED SYSTEM GOOD.
